12 doctors weighed in:

If you get drug overdose, how do you feel?

12 doctors weighed in
Dr. Stuart Wasser
Addiction Medicine
9 doctors agree

In brief: Likely nothing

The first sign of overdose may be death- no other warning.
This is true if we are talking about opioids, sedatives and perhaps alcohol. If we are talking about Cocaine or other stimulants- it may be anxiety, palpitations, seizures, tremors and than perhaps death. However, these symptoms can be seen in sensitive individuals even with very low exposures.

In brief: Likely nothing

The first sign of overdose may be death- no other warning.
This is true if we are talking about opioids, sedatives and perhaps alcohol. If we are talking about Cocaine or other stimulants- it may be anxiety, palpitations, seizures, tremors and than perhaps death. However, these symptoms can be seen in sensitive individuals even with very low exposures.
Dr. Stuart Wasser
Dr. Stuart Wasser
Thank
1 comment
Dr. Ed Friedlander
Thanks for your frankness, Dr. Wasser. Cocaine, heroin, meth, and the club drugs can all kill you without warning. As a police pathologist, I've seen too many cases in which the person simply dropped dead to everyone else's surprise. I know this isn't what you want. There are many other ways to have much more fun. And thanks for asking.
Dr. Gurmukh Singh
Pathology
4 doctors agree

In brief: Depends

It depends on the drug or chemical involved in the overdose.

In brief: Depends

It depends on the drug or chemical involved in the overdose.
Dr. Gurmukh Singh
Dr. Gurmukh Singh
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors